MathSciNet Relay Station
MathSciNet bibliographic data
MR1141842 54D35 (20M05 22A15)
Strauss, D. Semigroup structures on $\beta{\bf N}$. Semigroup Forum 44 (1992), no. 2, 238–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement